Existence globale pour le système d'Euler incompressible 2-D dans B∞,11

Translated title of the contribution: Global existence for the two-dimensional incompressible Euler system in B∞,11

Taoufik Hmidi, Sahbi Keraani

Research output: Contribution to journalArticlepeer-review

Abstract

We prove a global well-posedness result for the two-dimensional Euler system in the critical Besov space B∞,11. We also establish a uniform estimate on the viscosity for the incompressible Navier-Stokes system in that space. An inviscid limit result is also given.

Translated title of the contributionGlobal existence for the two-dimensional incompressible Euler system in B∞,11
Original languageFrench
Pages (from-to)655-658
Number of pages4
JournalComptes Rendus Mathematique
Volume341
Issue number11
DOIs
StatePublished - Dec 1 2005

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Global existence for the two-dimensional incompressible Euler system in B<sub>∞,1</sub><sup>1</sup>'. Together they form a unique fingerprint.

Cite this